Just wanted too update my blog once more before I go into see my doctor again on Monday.
If I understood him correctly , I will only have too see him weekly twice more , and then bi-weekly for either a month or two , not sure and then it should go too monthly.
My sleep issues have subsided for the most part , the only real issue ( if you can call it that ) I am having now are my dreams. Possibly due too the melatonin I have been taking ( ? ), but as of late I have been having the most intense vivid dreams. I rarely remember them , however for some reason around noon today I recalled last nights dream out of the blue.
For reasons that I cannot recall I beat the shit out of the person who originally introduced me to heroin. The only other thing I can remember is him throwing a guitar ( which happened to be a Nikki Sixx Heroin Diaries guitar ) at me.
Now this person and I have not had any contact in several years , after I slept with his then GF it was pretty much the end of that friendship. So , why I had this dream is beyond me. I can only think that it was my subconscious telling me too stay away from those kind of people?
On another note ,
everything else is going well. I am taking between 25-50% of my daily dose (2-8mg) and seem to be doing fine. I start out with 2 mg in the morning and take another 2 if I feel it is needed. Sometimes mid way through the day I start not feeling well , and take another 2-4 mg as needed. I know for sure that I do not need the full 16 mg I am prescribed , I feel that taking the full dose would only make it that much harder too eventually get off of. For some reason , it appears that these doctors love too over prescribe the suboxone. I could have easily talked this doctor into giving me another 8 mg strip daily. I have thought about telling him the truth , that less is more with suboxone , but do not want him too feel I am cheating him or trying too abuse the situation in any way, shape or form.
I will update my blog once I get home from work on Monday , after seeing the doctor again.